# SDR DALA1017286904

- Difficulty date: July 21, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 74,023 hours, 34,205 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AFT OF ROW 36 INOPERATIVE.  MAINTENANCE REPLACED THE  POWER SUPPLY FUSE.  OPERATIONAL CHECK WAS GOOD (2010-D0881)(DL75E101940).
